# SDR SWI2025F00774

- Difficulty date: April 9, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP FLS 140.40 VANE ACTUATOR BEAM HAS ROLLER INDENTIONS (C-CHECK RO 06/29/2025)LH INBOARD FLAP FLS 140.40 VANE ACTUATOR BEAM PER REO 670-57-52-257, REV -A, DATE 2024-08-20. WITHIN LIMITS. NO DEFECTS. OPERATIONAL TEST PASSED. COMPLIED WITH M-337 AND TASK CARD 51-900-1002-SKY.
